Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Classification of bounded solutions of a linear nonhomogeneous differential equation


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 40 (1973), 507-512
MSC: Primary 34A30
DOI: https://doi.org/10.1090/S0002-9939-1973-0320409-8
MathSciNet review: 0320409
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary criterion, depending only upon the initial data of a solution, is formulated to determine the boundedness of solutions of a nonhomogeneous linear system of ordinary differential equations. The associated homogeneous linear differential equation is required to be either conditionally stable or conditionally asymptotically stable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A30

Retrieve articles in all journals with MSC: 34A30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320409-8
Keywords: Conditional stability, conditional asymptotic stability, variation of parameters, bounded solutions
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society